# SDR ASAA2012072992631

- Difficulty date: July 2, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 18,230 hours, 5,457 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE DISPLAYED.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE AND FMC DISAGREE MESSAGE NO LONGER DISPLAYED.  BOTH SYSTEMS OPS CHECKED GOOD IAW AMM 34-61-00.
